# SDR HEEA062489

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N723PH
- Make and model: Bell 407
- Aircraft serial: 53283
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 407375007103
- Condition: Malfunctioned
- Location: Fuel Pressure
- Part time: 446 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PRESSURE TRANSMISSION INDICATOR INDICATES 5 POUNDS ALL THE TIME EVEN WHEN PUMP IS SECURE.
